Web of Science: 5 cites, Scopus: 6 cites, Google Scholar: cites
Extension of Díaz-Saá's inequality in RN and application to a system of p-Laplacian
Chaïb, Karim

Data: 2002
Resum: The purpose of this paper is to extend the Díaz-Saá's inequality for the unbounded domains as RN: [fórmula]. The proof is based on the Picone's identity which is very useful in problems involving p-Laplacian. In a second part, we study some properties of the first eigenvalue for a system of p-Laplacian. We use Díaz-Saá's inequality to prove uniqueness and Egorov's theorem for the isolation. These results generalize J. Fleckinger, R. F. Manásevich, N. M. Stavrakakis and F. de Thélin's work [9] for the first property and A. Anane's one for the isolation.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 46 N. 2 (2002) , p. 473-488, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38062
DOI: 10.5565/PUBLMAT_46202_09

16 p, 190.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir